UNIGE document Scientific Article
previous document  unige:12066  next document
add to browser collection
Title

Dahlquist's classical papers on stability theory

Author
Published in BIT Numerical Mathematics. 2006, vol. 46, no. 3, p. 671 - 683
Abstract This text, which is based on the author's talk in honour of G. Dahlquist at the SciCade05 meeting in Nagoya, describes the two classical papers from 1956 and 1963 of Dahlquist and their enormous impact on the research of decades to come; it also allows the author to present a personal testimony of his never ending admiration for the scientific and personal qualities of this great man.
Keywords Stability of multistep methodsA-stability
Identifiers
Full text
Structures
Citation
(ISO format)
WANNER, Gerhard. Dahlquist's classical papers on stability theory. In: BIT Numerical Mathematics, 2006, vol. 46, n° 3, p. 671 - 683. https://archive-ouverte.unige.ch/unige:12066

186 hits

0 download

Update

Deposited on : 2010-10-11

Export document
Format :
Citation style :